| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "paddle fault" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data log.The device was put through extensive testing including bench handling under vibration, cold, heat, and stress testing with known good paddles without duplicating the report.The device was recertified and returned to the customer.No accessories were returned for evaluation.Analysis of reports of this type has not identified anincrease in trend.